The Annals of Mathematical Statistics

On the Approximate Distribution of Ratios

P. L. Hsu

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 16, Number 2 (1945), 204-210.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177731122

Digital Object Identifier
doi:10.1214/aoms/1177731122

Mathematical Reviews number (MathSciNet)
MR12384

Zentralblatt MATH identifier
0063.02916

JSTOR
links.jstor.org

Citation

Hsu, P. L. On the Approximate Distribution of Ratios. Ann. Math. Statist. 16 (1945), no. 2, 204--210. doi:10.1214/aoms/1177731122. https://projecteuclid.org/euclid.aoms/1177731122


Export citation